# SDR AU510001653

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 6017001079
- Condition: Leaking
- Location: Rt Fuel Vent
- Part time: 12,584 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT FUEL VENT LEAKING.  INVESTIGATION FOUND THAT THE SEALANT AROUND THE VENT TUBE IN THE RT WET WING FUEL TANK HAD DETERIORATED ALLOWING FUEL TO LEAK INTO THE VENT LINE.
